MAUDE Adverse Event Report: ADVANTAGE MEDICAL ELECTRONICS, LLC AMC 5 LEAD DISPOSABLE DIN TO PINCH; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)

ADVANTAGE MEDICAL ELECTRONICS, LLC AMC 5 LEAD DISPOSABLE DIN TO PINCH; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Model Number LWM-329DS50/5A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
Cvor (cardiovascular operating room): during procedure, amd 5 lead cables were difficult to attach.Connection was tight into the main ecg cable.Ecg worked for a short time, then the v lead did not work.It would return intermittently.Another cable used without further problems.No known harm to patient, minor delay in procedure.Manufacturer response for cable, transducer and electrode, patient, (including connector), amc (per site reporter), will obtain.

Brand Name
AMC 5 LEAD DISPOSABLE DIN TO PINCH
Common Device Name
CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Manufacturer (Section D)
ADVANTAGE MEDICAL ELECTRONICS, LLC
11705 nw 39th street
coral springs FL 33065
MDR Report Key17563169
Report Number17563169
Device Sequence Number12497574
Product Code DSA
UDI-Device Identifier00849593016384
UDI-Public(01)00849593016384(11)220707(10)AE220707-B
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/15/2023
Report Date (Section F) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLWM-329DS50/5A
Device Lot NumberAE220707-B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/17/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/17/2023
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA08/15/2023